Journal of Differential Geometry

Foliations and the topology of 3-manifolds. III

David Gabai

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 26, Number 3 (1987), 479-536.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214441488

Digital Object Identifier
doi:10.4310/jdg/1214441488

Mathematical Reviews number (MathSciNet)
MR910018

Zentralblatt MATH identifier
0639.57008

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57R30: Foliations; geometric theory

Citation

Gabai, David. Foliations and the topology of 3-manifolds. III. J. Differential Geom. 26 (1987), no. 3, 479--536. doi:10.4310/jdg/1214441488. https://projecteuclid.org/euclid.jdg/1214441488


Export citation

See also

  • Part I: David Gabai. Foliations and the topology of 3-manifolds. J. Differential Geom., Volume 18, Number 3, (1983), 445--503.
  • Part II: David Gabai. Foliations and the topology of 3-manifolds. II. J. Differential Geom., Volume 26, Number 3, (1987), 461--478.